# SDR UALA2012033002000

- Difficulty date: March 30, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 47,029 hours, 5,739 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Heat Shield
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HEAT SHIELDS WORN.  REMOVED PYLON HEAT SHIELDS NR 2 ENG, PER MT 54-UA2. OUT OF LIMITS. REPAIRED HEATSHIELD. INSTALLED
